Lethargy and flu like symptoms

Hi hope your all as well as can be expected. I've had my fourth zoladex injection today, has anyone else experienced increased discomfort as the zoladex injections are given? At first I had no problem but the more I have they just become more painful. I had my first lap in December and the nurse told me today the consultant won't see me until the 6th injection. I explained to the nurse today that I feel dreadful, flu like and every bone aches, I feel terrible. The nurse just said its all a side effect of the zoladex! Easy for her to say she dosent have to feel like this 😔. I was wondering about other people's view on the zoladex I have had episodes of bleeding too for two week periods, the nurse said this should have stopped. All responses welcome. Thanks ladies

4 Replies

oldestnewest
  • Hey!!

    I felt dreadful when I was on zoladex. I had severe back ache and was really really run down. My biggest issue was sickness and hair loss. By my 7th injection the tummy on my skin was peeling (consultant said it was normal) but it definitely got worse as they went along.

    I bled up until after my 3rd injection so I wouldn't worry just yet. You have to remember your body will still be healing itself internally after your lap aswell.

    Best wishes xx

  • Hi thanks for the advice, it's just so hard at times. I think I put too much pressure on myself at times. Hope your ok?

    Mandy x

  • You must make sure you take it easy!! Your body will be going through alot and don't feel pressure to be your 100% self. I soon realised when going through the treatment who my real mates and family are.

    I had zoladex for 9 months and I had a year of no pain so that is something. I recently had another lap and cystocopy to remove endo that had grown back.

    Take care xx

  • I totally get that my friends don't have a clue. I can understand that though I've turned into this moaning mess 😒

    Xx

You may also like...